# SDR DXTA2023081092680

- Difficulty date: August 9, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N766QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20526
- Aircraft time: 9,111 hours, 5,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

UPPER EXIT SIGN AT THE TOP OF THE MED STAIRS DOES NOT ILLUMINATE WHEN SELECTED ON.  UPON INVESTIGATING MAIN ENTRY DOOR UPPER EXIT SIGN LIGHT, WE DISCOVERED A LOOSE CONNECTION ON THE CONNCETORS ON THE BACK OF THE EXIT SIGN LIGHT. RECONNECTED THE CONNECTORS TO SECURE A PROPER MATE ON THE TERMINALS. PERFOMED AN OPERATIONAL CHECK OF THE EXIT SIGN LIGHT, OPERATIONAL CHECK GOOD. NO OTHER DISCREPANCIES NOTED.
